# SDR SWAA2022092383108

- Difficulty date: September 19, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 52,087 hours, 26,459 cycles
- System (JASC): 5241 · Galley Doors
- Part: Cover Plate
- Condition: Missing
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER PLATE MISSING FROM FWD SERVICE DOOR / [01] OKAY TO CONTINUE PER MEL 25-10-01 SP#1B AUTHORIZATION # 90457;[02] INSTALLED COVER PLATE ON FWD SERVICE DOOR ARM PER AMM 52-11-00
